Ob-Gyn questions? Ask a gynecologist online.
Hello and thanks for trusting me to help you. I am a board certified consultant with over 30 years of experience.I understand your concern.
Well as you had taken one MIFEPRISTONE TABLET 24 hours ago then you should take take 4 misoprostol after next 24 hours.
Bleeding and cramping may start within 20 minutes of taking your second medication, misoprostol tablet. The chances are you will miscarry within the next 6-8 hours.Let me know if you have any further query so we can discuss it thoroughly in every aspect.Please use the REPLY/SEND BUTTON to reply back to me. It's request to avoid poor/bad rating.Please provide a positive rating by clicking on 5 stars.It’s my pleasure to continue this conversation until you satisfy.Waiting for your response.Thanks.
It's my privilege to help you if you have any further query regarding your this health issue.May I help you further?Waiting for your response.